# SDR SWAA2022022159711

- Difficulty date: January 9, 2022
- Submitted: February 21, 2022
- Operation: Air carrier
- Aircraft: N459WN
- Make and model: Boeing 737*
- Aircraft serial: 32497
- Aircraft time: 57,967 hours, 34,457 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: Cracked
- Location: Fwd Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SERVICE DOOR CUT OUT REVEAL LOCATED BS294.5 AND BTW STR 7R TO STR 9R AT FWD GALLEY AREA 2022-15910 / [01] TOOL USED CALIPER P/N: 500-197-30 S/N: A21043164 DUE DATE: 01-SEP-22;[02] REPLACED REVEAL LOC. SERVICE DOOR CUT OUT BS294.5 AND BTW STR 7R TO STR 9R AT FWD GALLEY AREA I.A.W B737-700 DWG 141A8370 REV: D; SRM 51-40-02 AND AND 51-10-02 ITEM 9. SEE INDIVIDUAL SIGNS OFF BELOW.;[03] REPLACED REVEAL LOC. SERVICE DOOR CUT OUT BS294.5 AND BTW STR 7R TO STR 9R AT FWD GALLEY AREA I.A.W B737-700 DWG 141A8370 REV: D; SRM 51-40-02 AND AND 51-10-02 ITEM 9. SEE INDIVIDUAL SIGNOFFS BELOW. RII
